Anti-self-duality of curvature and degeneration of metrics with special holonomy

Jeff Cheeger, Gang Tian

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

We study the structure of noncollapsed Gromov-Hausdorff limits of sequences, Min, of riemannian manifolds with special holonomy. We show that these spaces are smooth manifolds with special holonomy off a closed subset of codimension ≥4. Additional results on the the detailed structure of the singular set support our main conjecture that if the M in are compact and a certain characteristic number, C(Min), is bounded independent of i, then the singularities are of orbifold type off a subset of real codimension at least 6.

Original languageEnglish (US)
Pages (from-to)391-417
Number of pages27
JournalCommunications In Mathematical Physics
Volume255
Issue number2
DOIs
StatePublished - Apr 1 2005

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Anti-self-duality of curvature and degeneration of metrics with special holonomy'. Together they form a unique fingerprint.

  • Cite this